Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from thyroid ophthalmopathy. Can I have an opinion?

Hi. I m doctor Hisham suffering from thyroid ophthalmopathy . I ve a long medical history trying to stop the progression of my eye disease . Lastly I ve performed orbital decompression and still my eye symptoms present and deteriorating. I ve started a pulse steroids therapy and I want to know ur opinion as regard this kind of my case. Thank u.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Good day.
Thyroid ophthalmopathy need careful follow up. What is your thyroid status. Are you taking medicines for hyperthyroidism? SOmetimes, thyroidectomy may help in controlling ophthalmopathy. Sometimes, selenium deficiency can worsen eye disease. It may be better to take selenium 200 mcg one tablet daily. It is important to avoid smoking including passive smoking. This can also worsen eye disease. The last thing is that you should try to keep your TSH in normal limits. Rise in TSH also can worsen ophthalmopathy> Are you under an endocrinology follow up as well?
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor